# SDR QXEA2023050400077

- Difficulty date: May 3, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 15,261 hours, 9,632 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOOR DIFFICULT TO OPEN. REMOVED FROM SERVICE. CLEANED STICKY RESIDUE FM DOOR LATCH.  OP CK GOOD. RETURNED TO SERVICE.
